# SDR SIMA20120808009

- Difficulty date: August 8, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 19,522 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CARBON CROSSBEAM LEFT SUPPORT GUSSETT CORRODED IN LAV AT FLOOR LEVEL. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CORRODED CARBON CROSSBEAM LEFT SUPPORT GUSSET IN LAV IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
